1887
banner image
/docserver/fulltext/jmapaq_54_4.pdf
Volume 54, Issue 4 Front cover image - large version

Volume 54, Issue 4, April 2013

Show / Hide descriptions
FEATURED ARTICLE
  • The Schrödinger operator on an infinite wedge with a tangent magnetic field
Display: 20 | 50 | 100 items per page
1 2 3 | Next >

Most Read This Month

Article
content/aip/journal/jmp
Journal
5
3
Loading

Most Cited This Month

This is a required field
Please enter a valid email address
This feature is disabled while Scitation upgrades its access control system.
This feature is disabled while Scitation upgrades its access control system.
38d913362403a4a254fa758cb6527ba5 journal.issuezxybnytfddd
Scitation: Journal of Mathematical Physics - Volume 54, Issue 4
http://aip.metastore.ingenta.com/content/aip/journal/jmp/54/4
BROWSE_VIEW_TOC